×

zbMATH — the first resource for mathematics

Linear congruences in distributive lattices. (English) Zbl 0232.06007
MSC:
06D05 Structure and representation theory of distributive lattices
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Gavalec M.: Dimensions of distributive lattices. Mat. časop. 21 (1971), 177-190. · Zbl 0232.06006 · eudml:29644
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.